Archivum mathematicum

ISSN 1212-5059 · Volume 56 (2020), No. 4 · Electronic Edition

Makoto Hayashi
An improvement of the non-existence region for limit cycles of the Bogdanov-Takens system
pp. 199–206: Abstract, GZIP-PS (362 KiB), PDF (359 KiB)

Saïd Abbas, Mouffak Benchohra, Nadjet Laledj, and Yong Zhou
Fractional ${q}$-difference equations on the half line
pp. 207–223: Abstract, GZIP-PS (445 KiB), PDF (446 KiB)

Brahim Alioune, Mohamed Boucetta, and Ahmed Sid’Ahmed Lessiad
On Riemann-Poisson Lie groups
pp. 225–247: Abstract, GZIP-PS (578 KiB), PDF (607 KiB)

Jhon J. Bravo and Jose L. Herrera
Repdigits in generalized Pell sequences
pp. 249–262: Abstract, GZIP-PS (438 KiB), PDF (439 KiB)